# SDR WWMA9600020

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED, THE LANDING GEAR FAILED TO COME DOWN.  CIRCUIT BREAKER F7 WAS POPPED, CB WAS RESET, THE GEAR CAME DOWN AND WAS LEFT DOWN FOR THE REMAINDER OF THE FLIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED LANDING GEAR SWINGS AND COULD NOT DUPLICATE ANY PROBLEMS.
